# SDR DALA2019120407035

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 76,242 hours, 57,465 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING W/C 5710-01110-01A, HAD A CRACK INDICATION L/H WING REAR SPAR XRS 164 AT 5 O'CLOCK POSITION. CRACK APPROX. 1/4" IN LENGTH. REPAIR ACCOMPLISHED ON R/C DECK 5710-01110-02 AND ERA 583270-14 , REV. 0. (LP6658370)
